# SDR CA091001001

- Difficulty date: September 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,368 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z14244130000
- Condition: Frayed
- Location: Elevator Trim
- Part time: 2,499 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FWD ELEVATOR TRIM CABLE WAS OBSERVED FRAYED DURING A 500 HOUR INSPECTION.
